# SDR 2000ZZZM72

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930BB
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Seat 16
- Component: Bruce, 086861
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF B-CHECK CARD 0617, REQUIRING THE OPERATIONAL TEST OF THE EMERGENCY FLOOR PATH LIGHTING SYSTEM THE EMERGENCY LIGHT AT SEAT POSITION 16 CDE FAILED TO ILLUMINATE.  THIS DISCREPANCY WAS TROUBLE SHOT TO A BURNED OUT LAMP.  THE LAMP WAS REPLACED AND OPERATIONAL CHECK OK IAW MCDONNELL DOUGLAS DC0 MM REFERENCE 33-53-01.  (M)
